Posted by sonya (188.8.131.52) on November 23, 2000 at 09:54:50:
hi. Things were getting worse. I should have been at the end
of my cycle. but instead, it was kicking up worse. The attacks would
go all night. And not even my oxygen could "touch" them, i took my verapamil,
up to 100 mg.... ...even a third one which is a no-no.
I used my heat blow dyer, the cold packs (helped some) ... everything.
After a week of this.... all i could do is cry. So.. i called my neuro
who got me in right away. We discussed more serious options like lithium,
and some others.... but he said they all have side affects. I asked which are
the lesser of the evils. He said Verapamil... but a new kind that just came out.
So... i started that. Then he asked i wanted a "block" on my half brain. He said it can
cause no attacks... or quicker attacks that respond instantly to oxygen or Maxtal (that's another one
i'm on now!) AND I LOVE IT! It disolves. But getting back to this shot. You can get them
every two weeks. It is expensive and you have to qualify. You have to be having so many attacks that
it doesn't lift nor respond to anything ..... also, i started mimicing dimensia.... not sleep
deprecation like i thought. so... I can go in in two weeks again if i have any success with this.
I had to sign a piece of paper releasing liability cause.... well, there are risks. But the way
i was feeling, well, the dubbed named "suicide headaches" became a reality for me So...today,
i feel good. I got a nice day planned. And i'm wishing you all well...and wish me well with this shot.
He puts in in the back of your brain where it doesn't go thru the skull. It's weird. you can feel a "squish"
when it goes in your brain! funny stuff. painful... but not nearly the lasting torture of a cluster
take care, sonya b.
Post a Followup